О позитивных нумерациях

С.А. Бадаев

Sibirskij matematiceskij zurnal (1977)

  • Volume: 18, Issue: 3, page 483-496
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Бадаев, С.А.. "О позитивных нумерациях." Sibirskij matematiceskij zurnal 18.3 (1977): 483-496. <http://eudml.org/doc/61626>.

author = {Бадаев, С.А.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {positive enumerations; weak effective discrete family of recursive enumerable sets},
language = {rus},
number = {3},
pages = {483-496},
publisher = {Izd. AN SSSR},
title = {О позитивных нумерациях},
url = {http://eudml.org/doc/61626},
volume = {18},
year = {1977},

AU - Бадаев, С.А.
TI - О позитивных нумерациях
JO - Sibirskij matematiceskij zurnal
PY - 1977
VL - 18
IS - 3
SP - 483
EP - 496
LA - rus
KW - positive enumerations; weak effective discrete family of recursive enumerable sets
UR - http://eudml.org/doc/61626
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.